MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH HIGH INSIGNIA COLLARED HIP STEM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

STRYKER ORTHOPAEDICS-MAHWAH HIGH INSIGNIA COLLARED HIP STEM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Catalog Number 7000-6606
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Periprosthetic fracture (4902)
Date of Event 01/28/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
"reported event: an event regarding periprosthetic fracture involving an insignia stem was reported.The event was confirmed via medica review.Method & results: -product evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed as the device was not returned.-clinician review: a review of the provided medical records by a clinical consultant indicated: ""i can confirm that the patient underwent the primary hip arthroplasty and that the patient sustained a periprosthetic fracture since i was able to review an x-ray which showed the clinical situation.Root cause analysis: the root cause of this event cannot be determined with certainty.The causes of periprosthetic fracture within a few weeks after surgery are multifactorial including surgical technique.It is possible that the broach and implant was too large for the bone envelope and that a fissure occurred that perhaps was unrecognized and it progressed to a periprosthetic fracture.Trauma can also play a role but none was reported.Patient activity level and bmi could also play a role.With the information provided i would not assign any causality to the implant itself.N.B.Any and all explanted parts or prostheses should be submitted to stryker engineers for complete metallurgical and/or microscopic evaluation and analysis."" -product history review: review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.-complaint history review: there have been no other similar events for the lot referenced.Conclusions: it was reported that the patient was revised due to periprosthetic fracture.""i can confirm that the patient underwent the primary hip arthroplasty and that the patient sustained a periprosthetic fracture since i was able to review an x-ray which showed the clinical situation.Root cause analysis: the root cause of this event cannot be determined with certainty.The causes of periprosthetic fracture within a few weeks after surgery are multifactorial including surgical technique.It is possible that the broach and implant was too large for the bone envelope and that a fissure occurred that perhaps was unrecognized and it progressed to a periprosthetic fracture.Trauma can also play a role but none was reported.Patient activity level and bmi could also play a role.With the information provided i would not assign any causality to the implant itself.N.B.Any and all explanted parts or prostheses should be submitted to stryker engineers for complete metallurgical and/or microscopic evaluation and analysis." no further investigation for this event is possible at this time.If devices and/or additional information become available to indicate further evaluation is warranted, this record will be reopened.".
 
Event or Problem Description
The following information was provided: patient's hip revised due to periprosthetic femoral fracture.No other information available due to hospital policy.

Brand Name
HIGH INSIGNIA COLLARED HIP STEM
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-CORK
ida industrial estate
carrigtwohill NA
EI   NA
Manufacturer Contact
alessandra chavez
3365 enterprise ave
weston, FL 33331
9546280700
MDR Report Key24433782
Report Number0002249697-2026-00118
Device Sequence Number16028084
Product Code JDI
UDI-Device Identifier07613327511406
UDI-Public07613327511406
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K250989
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number7000-6606
Device Lot Number33841253
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/28/2026
Initial Report FDA Received Date02/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient Age79 YR
Patient SexMale